English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Rational Expectations and the Markov Property of Temporary Equilibrium Processes

Hellwig, M. (1982). Rational Expectations and the Markov Property of Temporary Equilibrium Processes. Journal of Mathematical Economics, 9, 135-144.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hellwig, Martin1, Author              
Affiliations:
1Max Planck Institute for Research on Collective Goods, Max Planck Society, ou_2173688              

Content

show

Details

show
hide
Language(s):
 Dates: 1982
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Economics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 Sequence Number: - Start / End Page: 135 - 144 Identifier: -